# SDR 99ZZZX970

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N395DR
- Make and model: Piper PA-42
- Aircraft serial: 428001065
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Rod
- Part number: 455961
- Condition: Broken
- Location: Mlg Door
- Part time: 4,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DOOR ACTUATOR ROD END BROKE OFF 1.50 INCHES FROM END OF ROD END.
